# SDR DALA13031533218

- Difficulty date: June 24, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,396 hours, 29,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BETWEEN FR 58-59, STR 44, FLOOR SUPPORT HAS SURFACE CORROSION.  BLENDED CORROSION.  BLENDED CORROSION IAW SRM 51-74-00.  NO ESTABLISHED LIMITS IAW SRM 53-41-14, REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
